his.sePublications
Change search
Refine search result
1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Rönning, Jan-Olav
    University of Skövde, Department of Natural Sciences.
    A convergence result for square roots of the Poisson kernel in the bidisk1999In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 84, no 1, p. 81-92Article in journal (Refereed)
  • 2.
    Rönning, Jan-Olav
    University of Skövde, Department of Natural Sciences.
    Convergence results for the square root of the Poisson kernel1997In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 81, no 2, p. 219-235Article in journal (Refereed)
  • 3.
    Tadesse, Yohannes
    University of Skövde, School of Engineering Science. University of Skövde, The Virtual Systems Research Centre.
    Using Edge-induced and Vertex-induced Subhypergraph Polynomials2015In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 117, no 2, p. 161-169Article in journal (Refereed)
    Abstract [en]

    For a hypergraph H, we consider the edge-induced and vertex-induced subhypergraph polynomials and study their relation. We use this relation to prove that both polynomials are reconstructible, and to prove a theorem relating the Hilbert series of the Stanley-Reisner ring of the independent complex of H and the edge-induced subhypergraph polynomial. We also consider reconstruction of some algebraic invariants of H.

1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf